# SDR SWIA201127019

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 28,248 hours, 40,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FORWARD RED EMERGENCY LIGHTS AT MAIN CABIN DOOR ARE OUT.  (FLT 7766)  REPAIRED WIRE AT FLOOR LEVEL EMERGENCY LIGHTS.
